# SDR QXEA200800988

- Difficulty date: September 12, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 17,683 hours, 17,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C CHECK. RT INBD SEAT TRACK NR 16 HAS SURFACE CORROSIONINSIDE AND ON TOP OF THE CLAW SECTION BETWEEN STATION X705 AND X710.  BLENDED CORROSION, MAX DEPTH TO TOP CLAW IS .024 OUT OF LIMITS.  REMOVED NR 16 SEAT TRACK REF Q400 SRM 51-40-07, 51-42-05 AND 51-40-15.  MATCH DRILLED, PREPPED AND INSTALLED NEW SEAT TRACK REF Q400 SRM 51-40-07, 51-42-05 AND 51-40-15.
